RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 27, Number 4  


The stability of constructing minimizing sequences of functionals
A. M. Levin
483
On the accuracy of difference approximations and the regularization of optimal control problems for solutions of elliptic equations
F. V. Lubyshev
490
Singular Cauchy problems with a large parameter for systems of nonlinear ordinary differential equations
N. B. Konyukhova, T. V. Pak
501
Bifurcation of solution in conditions of singular disturbance
V. V. Larchenko
520
Numerical solution of the exterior Neumann problem
P. N. Vabishchevich, P. A. Pulatov
536
The construction of completely conservative difference schemes by algorithms of the projection method
A. Ya. Boyko
544
Estimates for the rate of convergence of the particle method for the Vlasov equation
A. A. Arsen'ev
557
One approach to the solution of the uniform Boltzmann equation
S. V. Rogazinskii
564
On the theory of capillary waves on a shallow layer of compressible water
P. B. Dmitriev
575
Monotonic scheme of the second order of approximation for the continuous calculation of nonequilibrium flows
A. V. Rodionov
585
The splitting method for investigating flows of a stratified liquid with a free surface
O. M. Belotserkovskii, V. A. Gushchin, V. N. Konshin
594
Problems on the correction of the parameters of an object in pattern recognition
N. G. Beletskii
610

Scientific communications
Iterative regularizing algorithms for nonlinear problems
A. B. Bakushinskii
617
Splines in a convex set and the problem of numerical differentiation
V. V. Vershinin, N. N. Pavlov
621
The construction of a plane curve with a piecewise-linear change of curvature
V. A. Lyul'ka, I. A. Rumyantsev
626
On the fundamental solution of an equation describing the propagation of longitudinal waves in a dispersive medium
V. V. Varlamov
629
Whitham's equation with a singular kernel
P. I. Naumkin
633
Remarks on the paper “Numerical comparison of various models for metal evaporation”
V. I. Zubov, V. M. Krivtsov, I. N. Naumova, Yu. D. Shmyglevskii
636
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020